# SDR SWAA2022050903708

- Difficulty date: May 4, 2022
- Submitted: May 9, 2022
- Operation: Air carrier
- Aircraft: N8302F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36680
- Aircraft time: 33,412 hours, 14,816 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Loose
- Location: Overwing Exit
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING EMERGENCY EXIT SIGN FELL OFF / [01] RESECURED OVERWING EMERGENCY EXIT SIGN LENS PER AMM 33-51-03
